# SDR 2004UALA00208

- Difficulty date: March 5, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N89UA
- Make and model: Boeing 737322
- Aircraft serial: 24664
- Aircraft time: 39,249 hours, 27,483 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED BS 727D S4R.  MAJOR REPAIR ACCOMPLISHED.  REPLACED STRINGER CLIP.
